MathSciNet Relay Station
MathSciNet bibliographic data
MR652463 65P05 (76-08)
Trefethen, Lloyd N. Group velocity in finite difference schemes. SIAM Rev. 24 (1982), no. 2, 113–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement